Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rash on face after having general anesthesia, burns, puffiness. Reason?

I developed a rash on my face after having general anesthesia. It is mainly located around the chin and mouth area. It kind of burns but does not itch and the affected area feels like sandpaper. I also woke up with a puffiness to my face for the past 2 days which goes down after a couple hours. Any ideas what may have caused this?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is due to any anaesthetic agent used.puffiness along with rash indicates allergic rash.it can be cured by atarax 25 mg at night.a antibiotic application of calamine lotion in the morning and moisteriser along with flucort cream in the night can cure it..if no response go for oral steriods
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor